| Model Number |
CCW0T5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that after an intraocular lens (iol) implantation procedure, patient is unable to get used to the current refractive outcome, due to no near vision.Subsequently the lens was removed and replaced with an unspecified advanced technology intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was mechanical complication of iol.Additional information has been requested.